# SDR CA120103010

- Difficulty date: January 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A330-343
- Aircraft time: 42,281 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 2530 · Buffet/Galleys
- Part: Controller
- Part number: 8201574300
- Condition: Failed
- Location: Oven
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF APPROXIMATELY 60 MILES EAST THE FLIGHT CREW WAS ADVISED OF SMOKE AND A BURNING ELECTRICAL SMELL IN THE AFT GALLEY.  THE CREW DECLARED AN, EMERGENCY EMERGENCY, AND RETURNED TO LAND OVERWEIGHT APPROXIMATELY 13000K. THE ACFT WAS MET BY EMERGENCY VEHICLES AND AFTER SCRUTINY BY THE FIRE TRUCKS THE ACFT TAXIED NORMALLY TO THE GATE.   FOUND OVEN POSITION 9811 FOOD INSERT WARPED IN BACK SO TOUCHING AND JAMMING OVEN FAN, WHICH CAUSED OVEN CONTROLLERS TIMER TO OVERHEAT. CONTROLLER AND OVEN INSERT REPLACED.  ACFT SERVICEABLE.  CONTROLLER, PN: 8201-57-4300, SN: 96-09-7841.
